# SDR SWIA202157334

- Difficulty date: March 1, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING INBD FLAP HAS NICKS ON LOWER EXTERIOR SKIN BETWEEN FLS 15.00 - 38.00 APPROX 8 INCHES FROM TRAILING EDGE. AREAS MARKED.   (C-CHECK RO 4/3/2021)    REPAIRED DENT AND NICK (OUT OF LIMIT) ON LH WING INBD FLAP LOWER SKIN AT FLS 15.0 - FLS 38.0 REF CRJ 700 SRM 57-52-01-201-001-A01 . COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAYOR REPAIR.
